Back
 OJDM  Vol.7 No.2 , April 2017
Non-Full Rank Factorization of Finite Abelian Groups
Abstract: Tilings of p-groups are closely associated with error-correcting codes. In [1], M. Dinitz, attempting to generalize full-rank tilings of  Zn2  to arbitrary finite abelian groups, was able to show that if p ≥5, then Znp  admits full-rank tiling and left the case p=3, as an open question. The result proved in this paper the settles of the question for the case p=3.
Cite this paper: Amin, K. (2017) Non-Full Rank Factorization of Finite Abelian Groups. Open Journal of Discrete Mathematics, 7, 51-53. doi: 10.4236/ojdm.2017.72005.
References

[1]   Dinitz, M. (2006) Full Rank Tilings of Finite Abelian Groups, SIAM Journal on Discrete Mathematics, 20, 160-170.
https://doi.org/10.1137/S0895480104445794

[2]   Fraser, O. and Gordon, B. (1977) Solution to a Problem by A.D. Sands. Glasgow Mathematical Journal, 20, 115-117.

[3]   Hajós, G. (1949) Sur la factorisation des groupe abeliens, Casopis Pest. Ma. Fys., 74, 157-162.

[4]   Rédei, L. (1965) Die neue Theorie der endlihen abelschen und verallgemeinerung des hauptsatze von Hajos. Acta Mathematica Hungarica, 16, 329-373.
https://doi.org/10.1007/BF01904843

[5]   Sands, A.D. and Szabo, S. (1991) Factorization of Periodic Subset. Acta Mathematica Hungarica, 57, 159-1167.
https://doi.org/10.1007/BF01903814

[6]   Szabo, S. (2004) Topics in Factorization of Abelian Groups, Birkhauser, Beijing.

 
 
Top